# SDR 125401

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N920DS
- Make and model: Gulstm GIV
- Aircraft serial: 1254
- Aircraft time: 5,148 hours, 2,485 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part number: 1159CSH205009
- Part serial: 1255
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 5,148 hours, 2,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FOUND LT ELEVATOR TRIM TAB INBOARD TOP AND BOTTOM SIDE DELAMINATED BEYOND LIMITS.  REMOVED TRIM TAB, REPAIRED IAW CHAPTER 27-04-00 AND RE-INSTALLED TRIM TAB
